Title: On the alpha-labeling number of bipartite graphs
Authors: El-Zanati, S
Eynden, CV
Fu, HL
應用數學系
Department of Applied Mathematics
Keywords: alpha-labeling number;bipartite;comet;hammock
Issue Date: 1-Nov-2000
Abstract: We show that if G is the vertex-disjoint union of graphs with alpha -labelings, or if G is a comet, then there exists a graph H with an alpha -labeling such that H decomposes into two copies of G.
URI: http://hdl.handle.net/11536/30183
ISSN: 0315-3681
Journal: UTILITAS MATHEMATICA
Volume: 58
Issue: 
Begin Page: 145
End Page: 152
Appears in Collections:Articles